# SDR REXA2014122201227

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N8696C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Aircraft time: 25,855 hours, 23,500 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, AT FL 280 HIGH SPEED QNC, DROPPED DOWN THE FULL RANGE OF AIRSPEED INDICATOR, 30 SECONDS OR SO LATER FLAP AND GEAR INDICATIONS ON ED 1 FLASHED AND STAYED ON FOLLOWED BY HYDRAULIC 1 CAUTION MSG FLIGHT CONTROL PAGE SHOWED THE RIGHT FLAP AT 2 AND IT STAYED THERE FOR ABOUT 2 MINUTES THEN STARTED LOWERING 3 THROUGH 5 SLOWLY THEN STOPPED FOR ANOTHER MINUTE THEN STARTED LOWERING AGAIN SLOWLY TO 9 DEGREES THEN STOPPED. HYDRAULIC PAGE SHOWED BOTH HYDRAULIC 1B AND 2B IN YELLOW RANGE BUT NO CAUTION. SYSTEM 2 WAS DISPLAYED ON ED 1.  WE TURNED OFF THE AUTOPILOT TO CHECK FLIGHT CONTROL-ABILITY AND NOTICED A OUT OF TRIM ROLL SITUATION. DURING DESCENT THROUGH 17,000 AND SLOWING SPEED ALL ABNORMAL INDICATIONS WERE REMOVED.  LANDED FLAPS ZERO,  VERTICAL.  FOUND RT FLAP POSITION TRANSMITTER TO HAVE LIQUID IN ELECTRICAL CONNECTOR.  SUSPECT THIS TO BE CAUSING INTERMITTENT FALSE INDICATIONS. R & R TRANSMITTER IAW 27-55-01 AMM, CLEANED CONNECTOR PLUG.  PERFORMED OPC IAW AMM 27-55-01-710-801 ALL TESTS GOOD AT THIS TIME.  NOTED HYD SYS 1B TO BE DEFERRED, NOTED IN MEL TO BE CAUSE OF CAUTION MESSAGE.  VERIFIED MESSAGE ONLY SHOWS WHEN FLAPS EXTENDED PAST 0.  OPS TESTED HYD SYS NR 2 DURING FLAP, OPC AMM 27-54-00, ALL CHECKS GOOD.  FOUND AILERON TO BE TRIMMED OUT OF NEUTRAL POSITION, SET TRIM BACK TO NEUTRAL.  OP CHECKED.
